# SDR R61A201211220675

- Difficulty date: November 22, 2012
- Submitted: December 2, 2012
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 10,974 hours, 7,390 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Heat Shield
- Part number: 19013180002
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE IN CMH MAINTENANCE WORKED DEFERRED MAINTENANCE ITEM NUMBER TWO ENGINE PYLON HEAT SHIELD AFT INBOARD GRILL CRACKED.  MAINTENANCE REMOVED AND REPLACED THE NUMBER 2 ENGINE PYLON HEAT SHIELD AFT INBOARD GRILL IAW ETD 2012-190-011983-A REV A.  THE AIRCRAFT IS OUT OF SERVICE IN CMH.
